# SDR AC2A082960

- Difficulty date: December 18, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 850 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402AR
- Condition: Cracked
- Location: Tailboom Strobe
- Part time: 10 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILBOOM STOBE LENS IS CRACKED.  THIS LENS HAD 10 (TEN) HOURS TOTAL TIME. REPLACED LENS.
